Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

10 month old, dysentery, green stools with mucus. Taking eubioz, zanocin syrup. Treatment?

my baby is ten months old, from 24.7.2012 she is under treatment for dysentrty, medicines are,eubioz powder 1 gram,cadotril 15 gram,z.d,dry suspension.this was given for 3 days, her food habits usually are mothers feed, cows milk, cereal rice,apple,ragi porridge.i use sterilised feeding bottle for feeding cows did not stop, watery discharge in yellow colour was appearance,4th day medicines were changed to zanocin syrup, eubioz, cadotril,5th day stools appear in green colour with watery and mucuos mixed,what shall i do ?am much worried, can i get free
Asked On : Tue, 31 Jul 2012
Answers:  1 Views:  517
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
its dr vivek
your baby has dysentery . most of the cases are infective(bacterial/parasitic) etiology.
get stool examination done along with culture sensitivity .
start cefixime syp orally .stop cadotril . and change medicine after report
give ORS, ZINC, and probiotic to your baby
Answered: Wed, 13 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor